# SDR GAIA01110OP

- Difficulty date: March 9, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 905D9774
- Condition: Faulty
- Location: Gen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 2019 - ABQ-PHX, NO CLIMB-OUT, SHORTLY AFTER FLAP RETRACTION, EXPERIENCED DIFFERENTIAL FAULT IN NR 2 SYSTEM IN COMBINATION WITH ESSENTIAL POWER LOSS AND OVER EXCITATION IN SYSTEMS 1 AND 3, WHICH RESULTED IN THE LOSS OF THE SYNCHRONIZING BUS.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN ABQ.  INSTALLED VOLTAGE REGULATOR AND GCU AND APU ELECTRICAL SYSTEM INTO NR 2 VOLTAGE REG AND GCU.  OPS CHECKS NR 1 AND NR 2 AND NR 3 SYSTEMS AND COULD NOT FIND ANY FAULTS WITH ESSENTIAL POWER SYNCRO OR DIFFERENTIAL FAULT ELECTRICAL SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
